# SDR USAA011385

- Difficulty date: December 14, 2001
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N613AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Latch
- Condition: Corroded
- Location: Fuselage
- Part time: 30,755 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND DOOR LATCH BRACKET CORRODED 3 INCHES BY 3 INCHES, BS 600, FORWARD CARGO DOOR SILL.  REPLACED PER SRM 51-10-00.  (M)
